# SDR F3LA202503210209

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N359FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09177
- Aircraft time: 16,724 hours, 7,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION FOUND CORROSION ON LH AFT DOOR SILL AT FRAME 68.  PERFORMED REPAIR LAY OUT ON LH AFT DOOR SILL AT FRAME 68. REF: A320 NEO SRM-53-41-14-300-001 REPAIR PRINCIPLE 7 REV 43. MX ACTION IS ACCEPTABLE.
